# SDR SWAA2022020359303

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,398 hours, 20,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT BRACKET IS CRACKED AT STA. 540 RBL 1-4. MRKD / REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 RBL 1 TO RBL 24 PER SRM 51-40-02
